MathSciNet Relay Station
MathSciNet bibliographic data
MR2478078 (2009k:34176) 34K20 (34K40 34K50)
Huang, Lirong; Mao, Xuerong Delay-dependent exponential stability of neutral stochastic delay systems. IEEE Trans. Automat. Control 54 (2009), no. 1, 147–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement